# SDR QXEA2009040700232

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,896 hours, 14,855 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - COCKPIT DOOR IS DIFFICULT TO OPEN/CLOSE.  TIGHTENED BOTTOM HINGE ATTACHING SCREWS AND CLEANED AND LUBRICATED DOOR LATCH.  OPS CHECK GOOD.  RETURNED TO SERVICE, NO PARTS REPLACED.
